Lésions hépatiques induites par la chimiothérapie systémique pour cancer d'origine digestive
|Published in||Annales de pathologie. 2010, vol. 30, no. 6, p. 421-425|
|Abstract||The anticancerous chemotherapies are often responsible for toxic injury of the nontumoral liver. Two types of histological lesions were recently reported during the treatment of digestive cancers: the sinusoidal obstruction syndrome (SOS); or veno-occlusive disease associated with the use of oxaliplatine, and steatohepatitis associated with the use of irinotecan. The SOS is a cause of increased postoperative morbidity, particularly during major hepatectomy or when more than six cycles of chemotherapy are administered. Steatohepatitis increases the postoperative morbidity and mortality. The new targeted molecules do not seem to modify the postoperative course. Hepatic injury and postoperative complications associated with chemotherapies used in the treatment of digestive cancers are summarized in this review.|
|Keywords||Antineoplastic Agents/*adverse effects/therapeutic use — Combined Modality Therapy — Digestive System Neoplasms/complications/*drug therapy — Drug-Induced Liver Injury/*etiology/pathology — Fatty Liver/chemically induced/pathology — Hepatectomy — Humans — Jaundice, Obstructive/chemically induced/pathology — Liver Neoplasms/drug therapy/secondary/surgery|
This document has no fulltext available yet, but you can contact its author by using the form below.
|Research group||Métastases du foie (657)|
|RUBBIA-BRANDT, Laura. Lésions hépatiques induites par la chimiothérapie systémique pour cancer d'origine digestive. In: Annales de pathologie, 2010, vol. 30, n° 6, p. 421-425. https://archive-ouverte.unige.ch/unige:20560|